MAUDE Adverse Event Report: STRYKER SPINE-US RELIANCE LITE T HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US RELIANCE LITE T HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48061000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the securing mechanism of a reliance lite t-handle quick connect fractured intra-operatively.It is currently unknown if the fractured component came into contact with the patient.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.

Brand Name
RELIANCE LITE T HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key25184911
Report Number0009617544-2026-00079
Device Sequence Number16125455
Product Code LXH
UDI-Device Identifier07613327263671
UDI-Public07613327263671
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48061000
Device Lot Number17C829
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/17/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown